Alert archive / Ohio / Special Marine Warnings in 2003

Special Marine Warning 99, NWS Cleveland, OH

August 26, 2003

NWS Cleveland, OH issued this special marine warning at Aug 26, 2003, 4:22 AM EDT. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 26, 2003, 4:22 AM EDT (08:22 UTC)
Expired
Aug 26, 2003, 6:15 AM EDT
In force
113 min
Issued by
NWS Cleveland, OH
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Aug 26, 2:05 AM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Aug 26, 2:05 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
205 AM EDT TUE AUG 26 2003

MDLS CONT TO BE FAIRLY COMPATABLE WITH HANDLING OF UPR LVL FEATURES
THRU FCST PD. UPR LOW OVR HUDSONS BAY ROTATES A STG S/W SE THRU SE
CAN THAT THEN LIFTS NE THRU NEW BRUNSWICK AND NEW FOUNDLAND BY
60HRS. WRMFNTL TYPE SITUATION GOING ON NOW WITH SOME CONVECTION OVER
SRN MI INTO LERI. WL PRETTY MUCH BE IN WRM SECTOR TDA. MDLS SEEM TO
WANT TO BRING CDFNT INTO CWA LATER TNGT...A LTL FASTER THAN PRVS
RUNS. MN RH VALUES APPEAR TO BE PRETTY MARGINAL FOR TDA AND TNGT.
OTHER THAN ACTVTY CURRENTLY JUST N OF AREA. WUD THINK THAT CHC POPS
WL HANDLE POTENTIAL FOR TSTMS TDA AND TNGT. DRY SHOT COMING IN FM NW
LATE TNGT AND WED. MAY LINGER SOME SHWRS PA ZNS AND SE PTNS OF CWA
WED MRNG. MAY HV TO START THINGS OFF WITH A LTL HIER POPS IN GRIDS
PRIOR TO 10Z FOR ERN COUNTIES THEN DROP TO CHC FOR TDA. GUID TMPS
LOOK RSNBL BUT WL MANIPULATE A LTL. HIGHS TDA JUST A TAD TOO WRM SO
MAY CUT A DEGREE OR TWO OFF. OTRW OK.

.CLE...
OH...NONE.
PA...NONE.

VRCEK
Hazardous weather outlook, Aug 25, 1:07 PM EDT, 15 hours 15 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-251900-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
107 PM EDT MON AUG 25 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO
AND A PORTION OF NORTHWESTERN PENNSYLVANIA.

.DAY ONE...TODAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON
AND EVENING ACROSS NORTHWEST OHIO.  SOME OF THE STORMS MAY BE SEVERE
AND CONTAIN DAMAGING WINDS...LARGE HAIL AND PERHAPS A TORNADO.  THE
MAIN THREAT AREA WILL EXTEND WEST OF A LINE FROM THE LAKE ERIE
ISLANDS TO FINDLAY.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.

REL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 11:55 PM EDTSpecial Marine WarningCLE2 hr
Aug 26, 1:54 AM EDTSpecial Marine WarningCLE2 hr
Aug 26, 1:54 AM EDTSpecial Marine WarningCLE2 hr
Aug 26, 3:01 AM EDTSevere Thunderstorm WarningCLEAshtabula59 min
Aug 26, 3:24 AM EDTSevere Thunderstorm WarningCLEPortage51 min
Aug 26, 3:33 AM EDTSevere Thunderstorm WarningCLETrumbull42 min
Aug 26, 4:22 AM EDTSpecial Marine WarningCLE113 min
Aug 26, 9:36 AM EDTSpecial Marine WarningCLE114 min
Aug 26, 9:36 AM EDTSpecial Marine WarningCLE114 min
Aug 26, 9:36 AM EDTSpecial Marine WarningCLE114 min
Aug 26, 9:36 AM EDTSpecial Marine WarningCLE114 min
Aug 26, 11:53 AM EDTSevere Thunderstorm WarningCLEMahoning52 min
Aug 26, 5:44 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood76 min
Aug 26, 6:22 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca, Wyandot53 min
Aug 26, 6:40 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Marion50 min
Aug 26, 6:46 PM EDTSevere Thunderstorm WarningCLEErie44 min
Aug 26, 7:03 PM EDTSevere Thunderstorm WarningCLERichland72 min
Aug 26, 7:13 PM EDTSevere Thunderstorm WarningCLEMorrow92 min
Aug 26, 7:27 PM EDTSevere Thunderstorm WarningCLEAshland63 min
Aug 26, 7:30 PM EDTSevere Thunderstorm WarningCLEMarion60 min
Aug 26, 7:48 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne57 min
Aug 26, 7:50 PM EDTSevere Thunderstorm WarningCLEKnox55 min
Aug 26, 10:00 AM EDTSevere Thunderstorm WarningCLECrawford, Erie60 min

Nearby

Special Marine Warnings in Ohio, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.